Previous |  Up |  Next


Title: Algebraic generalization of the topological theorems of Bolzano and Weierstrass (English)
Author: Zervos, S. P.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 361-362
Category: math
MSC: 54D99
MSC: 54F45
idZBL: Zbl 0161.41901
Date available: 2009-02-12T08:52:19Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_02-1966-1_86.pdf 268.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo